Ask for a Quote:


    PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      Request Catalogs:


      PharmaceuticalsAntimalarialsOncologyVeterinary SupplementsInjection InstrumentsDiagnostic DetectionIncontinence Products Skin & Wound CareMedical WearCondoms

      *AdvaCare Paracetamol Tablets are GMP certified.

      **AdvaCare Paracetamol Tablets are manufactured in our facilities located in China/India/USA.

      (choose the specifications you require below)
      Dosage:

      250mg;500mg

      *or according to distributor/market composition
      Packaging:

      10 tablets/blister, 10 blisters/box;10 tablets/blister, 100 blisters/box;1,000 tablets/bottle

      *or according to distributor/market requirements
      Therapy:

      Analgesic

      Active Ingredients:

      Paracetamol

        Request Quotation:

        *Once Inquiry List is completed, fill fields below and SEND INQUIRY


        Product Information

        General Information:
        AdvaCare is a GMP manufacturer of Paracetamol Tablets.

        Paracetamol Tablets otherwise known as “acetaminophen”, is a pain reliever and fever reducer. Paracetamol is primarily used to reduce headaches, muscle aches, arthritis, backache, toothaches, colds, and fevers. It has a mild relief when used to treat arthritis.

        Paracetamol is generally safe at prescribed doses. It can also be combined with opioids as an effective drug against cold and flu. Most people can take paracetamol safely, this includes pregnant and breastfeeding women. Take this product by mouth as directed. Follow all directions, if you are uncertain about any information; contact a doctor for more guidance.

        Side Effects:
        As with all pharmaceuticals, some unwanted effects can occur from the use of paracetamol. Always consult a doctor or health care professional for medical advice before use.

        Common side effects include, but may not be limited to low fever with nausea, stomach pain, loss of appetite, dark urine, jaundice. Seek medical attention if the following develop: bloody or black stool, bloody urine, fever with or without chills, pain in lower back, and pinpoint red spots on the skin, skin rash, yellow eyes or skin, sudden decrease in the amount of urine, unusual bleeding or bruising.

        For a comprehensive list of all possible effects, consult your doctor.

        If any symptom persists or gets worse, or you notice any other symptom, then please call your doctor immediately.

        Additional Information

        Always consult your doctor or pharmacist before taking paracetamol.

        If your condition does not improve or becomes worse, call your doctor.

        Indications and Usage

        It is indicated as an analgesic and antipyretic medication for reducing fever and pain (mild to moderate pain) such as headaches, menstrual periods, toothaches, backaches, osteoarthritis, cold/flu aches and pains.

        Precautions

        Do not take paracetamol tablet if:

        • You are allergic to acetaminophen or paracetamol;
        • You have or had severe liver or kidney disease;
        • You have history of alcoholism.

        Use of paracetamol during pregnancy or breastfeeding is safe as long as dosage is followed correctly. Consult your doctor or health care professional before taking paracetamol.

        Administration and Dosage

        Refer to your doctor or pharmacist for guidelines on dosage. Do not exceed the advisable dosage. Usual dose for adults is: 500mg every 4-6 hours up to 4,000mg in 24 hours. Usual dose for children ranges from 60mg every 4-6 hours to 450mg every 4-6 hours.

        Interactions

        Paracetamol tablets interact with ketoconazole. Consult with your doctor about any medications you are taking, before your treatment with paracetamol tablets.

        Overdose

        Symptoms of overdose include trouble breathing and passing out. Other symptoms such as nausea, vomiting, yellowing of skin and urine may occur. These symptoms have to be reported to the medical health professional. Seek medical help urgently.

        Seek immediate medical advice in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

        Adverse Reactions

        No adverse reactions have been reported.

        Interested in more Products?

        AdvaCare also offers different forms for Paracetamol, discover few of them here below:

        Request
        Product Price